# SDR REXA2018040300249

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 8,791 hours, 5,991 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV PAX OXY MASK DROPS OUT. STOWED FWD LAV 02 MASK IAW AMM 35-20-00. OK FOR SVC.
